A1 Journal article (refereed)
Ahlfors-regular distances on the Heisenberg group without biLipschitz pieces (2017)

Le Donne, E., Li, S., & Rajala, T. (2017). Ahlfors-regular distances on the Heisenberg group without biLipschitz pieces. Proceedings of the London Mathematical Society, 115(2), 348-380. https://doi.org/10.1112/plms.12044

JYU authors or editors

Publication details

All authors or editorsLe Donne, Enrico; Li, Sean; Rajala, Tapio

Journal or seriesProceedings of the London Mathematical Society



Publication year2017


Issue number2

Pages range348-380

PublisherOxford University Press; London Mathematical Society

Place of PublicationOxford

Publication countryUnited Kingdom

Publication languageEnglish


Publication open accessOther way freely accessible online

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/63198

Web address where publication is availablehttps://arxiv.org/abs/1508.06062


Free keywordsHeisenberg group; Ahlfors-regular distances

Contributing organizations

Other organizations:

Related projects

Ministry reportingYes

Reporting Year2017

JUFO rating3

Last updated on 2024-11-05 at 00:26